Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 61, NWS Charleston, SC

August 14, 2018Bryan County, Chatham County, Liberty County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 14, 2018, 4:59 PM EDT for Bryan County, Chatham County, Liberty County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2018, 4:59 PM EDT (20:59 UTC)
Expired
Aug 14, 2018, 5:28 PM EDT
In force
29 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bryan County, GA, Chatham County, GA, Liberty County, GA

The radar

The Charleston,SC radar (KCLX), 95 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS52 KCHS 142059
SVRCHS
GAC029-051-179-142200-
/O.NEW.KCHS.SV.W.0061.180814T2059Z-180814T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
459 PM EDT TUE AUG 14 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Bryan County in southeastern Georgia...
  Liberty County in southeastern Georgia...
  Chatham County in southeastern Georgia...

* Until 600 PM EDT.

* At 459 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles south of Richmond Hill to 20 miles southwest
  of Wilmington Island, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Richmond Hill, Fort Mcallister, Keller, Belfast and Sunbury. 

This warning includes I-95 in Georgia between mile markers 78 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3180 8144 3198 8135 3185 8100 3170 8117
TIME...MOT...LOC 2059Z 243DEG 7KT 3181 8133 3176 8117 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
397 
WWUS52 KCHS 142119
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
519 PM EDT TUE AUG 14 2018

GAC029-051-179-142200-
/O.CON.KCHS.SV.W.0061.000000T0000Z-180814T2200Z/
Bryan GA-Liberty GA-Chatham GA-
519 PM EDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR BRYAN...LIBERTY AND CHATHAM COUNTIES...

At 519 PM EDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Richmond Hill to 20 miles south
of Savannah, and are nearly stationary.
 
HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Richmond Hill, Keller and Belfast. 

This warning includes I-95 in Georgia between mile markers 82 and 88.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3173 8122 3174 8122 3176 8128 3179 8127
      3179 8131 3183 8133 3181 8135 3183 8135
      3185 8138 3187 8138 3193 8133 3185 8114
      3180 8107 3170 8117
TIME...MOT...LOC 2119Z 008DEG 2KT 3181 8138 3176 8120 

HAIL...0.75IN
WIND...60MPH
 
$$
567 
WWUS52 KCHS 142128
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
528 PM EDT TUE AUG 14 2018

GAC029-051-179-142138-
/O.CAN.KCHS.SV.W.0061.000000T0000Z-180814T2200Z/
Bryan GA-Liberty GA-Chatham GA-
528 PM EDT TUE AUG 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR BRYAN...LIBERTY AND CHATHAM
COUNTIES IS CANCELLED...
        
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.  However gusty winds AND
heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3173 8122 3174 8122 3176 8128 3179 8127
      3179 8131 3183 8133 3181 8135 3183 8135
      3185 8138 3187 8138 3193 8133 3185 8114
      3180 8107 3170 8117
TIME...MOT...LOC 2126Z 243DEG 7KT 3182 8137 3177 8119 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:02 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 14, 4:02 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
402 PM EDT Tue Aug 14 2018

.SYNOPSIS...
A weak front will dissipate on Wednesday. Inland troughing will
then become more prominent during the second half of the week,
then persist into early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 4 PM: Visible satellite indicated a line of enhanced cumulus
from Jenkins to Hampton County, with a line of showers and
thunderstorms across northern Colleton to Berkeley County. SPC
mesoanalysis indicated 3500-4000 J/kg of CAPE across the forecast
area, DCAPE values between 1200-1300 J/KG. Regional radar indicated
that multicellular storms have developed across inland SC, in a
region of DCAPE >1200 J/kg. Forward propagating Corfidi vectors
indicate that the storms will slide east this afternoon and evening.
Given the environment, these storms should develop a healthy cool
pool, producing swaths of strong or possibly damaging winds. Severe
storms may feature +60 dBZ in the slightly above 20 kft and 50-55
dBZ between 27-29 kft. As the storms trek east, outflow should
outpace the parent convection and the storms should weaken. I will
keep the greatest PoPs across the inland counties. Tonight, showers
and thunderstorms will gradually dissipate during the overnight
hours. Low temperatures are forecast to range from the low 70s
inland to the upper 70s across the beaches.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The mid-levels will consist of a ridge axis stretching from the
eastern Great Lakes Region down the spine of the Appalachians
Wednesday morning. Meanwhile, a trough will stretch from New England
southward to off the Mid-Atlantic Coast. Additionally, a second
ridge will be offshore with a high over/near Bermuda. By the
evening, the trough will be far off the coast of New England while
the ridge starts to deamplify to the east of the Appalachians.
Additionally, the second ridge and the high over/near Bermuda should
weaken and get pushed to the east. By Thursday morning the ridge
over/near Bermuda starts to strengthen again and creeps back towards
the Southeast. The ridge to the east of the Appalachians continues
to deamplify. At the same time, a trough will be approaching from
the Upper and Mid MS Valley. By Friday afternoon, Atlantic ridging
will build back into the Southeast, with high pressure creeping from
Bermuda to off the east coast of FL. A second ridge off the East
Coast will get absorbed into this ridge. Meanwhile, troughing will
stretch from the Great Lakes Region down into the Deep South. At the
surface, the Bermuda high will be in place throughout the short
term. A weak front inland will dissipate during the day. By Thursday
a trough will develop inland, then prevail into Friday. Moisture
will vary through the short term. Wednesday there will be a sharp
gradient. PWATs ~2" will be offshore while values ~1.5" will be
inland. Thursday and Friday values will be at or just above 2",
which is slightly above normal for this time of year. POPs vary as
well. Wednesday afternoon may be the driest of the three days with
slight chance POPs in SC and chance POPs in GA. Wednesday night the
highest POPs will remain near the coast, tapering inland. Thursday
and Friday will have at least chance POPs across the area.
Instability is typical of August. Isolated severe's are a threat
each day with locally heavy rainfall. These threats will be narrowed
down as each of these days transitions into the near term.
Temperatures may be 2-3 degrees above normal for this time of
year.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Greater chances of precip should return this weekend and then
persist into early next week as a mid/upper lvl trough of low
pressure quickly advances from the Midwest to the Northeast and Mid-
Atlantic states, forcing the Atlantic high to weaken over the area
and retreat further offshore. Greatest chances of precip should
occur inland and north, closer to a sfc trough axis just west of the
area and near the base of the mid/upper trough of low pressure
passing to the north. Deep moisture characterized by PWATs around
2.0 inches, SBCAPE values near 2000-2500 J/kg and marginally
stronger low-lvl wind fields suggest more active afternoon/evening
convection days with potentially stronger pulse/outflow boundary
driven thunderstorms Saturday into Monday. By Tuesday, the mid/upper
lvl trough axis should be positioned well offshore with a ridge of
high pressure building over the Southeast United States. High temps
should trend a degree of two warmer as the ridge builds over the
area Tuesday with most locations peaking in the lower 90s away from
the coast. A few locations could warm into the middle 90s across
Southeast Georgia. Lows should range in the mid/upper 70s this
weekend and early next week, warmest near the coast.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
A wavy front will slide east during the rest of the afternoon
and evening. Scattered showers and thunderstorms should develop
along and ahead of the front. It appears that KCHS and KSAV will
remain slightly east of the greatest convection potential. I
will indicated vicinity showers/thunderstorms during the hours
of peak coverage. Otherwise, TAFs will feature steady SSW winds
and VFR conditions.

Extended Aviation Outlook: Brief flight restrictions are possible in
afternoon/evening showers/thunderstorms. Otherwise, VFR will
prevail.

&&

.MARINE...
A front will slide over the coastal plain and will weaken to a
trough by late tonight. To the south, high pressure is forecast to
build west over portions of FL/GA. The sfc pattern will support SW
winds between 15-20 kts. Wave heights are forecast to range from 2-3
ft within 20 NM, to 3-4 ft across the outer GA waters.

Extended Marine: A weak front will dissipate inland on Wednesday.
Inland troughing will then develop Thursday and prevail for the rest
of the week. Meanwhile, the Bermuda high will prevail into early
next week. Expect brief increases in winds near the beaches each
afternoon due to the sea breeze followed by a land breeze overnight.
The gradient could become enhanced this weekend, leading to slightly
higher winds. Seas will be no more than 4 ft through the
weekend.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...NED
SHORT TERM...MS
LONG TERM...DPB
AVIATION...NED/MS
MARINE...NED/MS
Hazardous weather outlook, Aug 14, 4:55 AM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
455 AM EDT Tue Aug 14 2018

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-150900-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
455 AM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Aug 14, 3:14 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Charleston SC
314 PM EDT TUE AUG 14 2018

SCZ044-045-142000-
Inland Berkeley-Dorchester-
314 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 314 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near St. Stephen to
near Harleyville, and moving east at 35 mph.

  HAZARD...strong winds 40 to 50 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Moncks Corner, Dorchester, Ridgeville, St. Stephen, Harleyville,
Bonneau, Cross and Lake Moultrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3348 7995 3345 7988 3340 7985 3337 7980
      3338 7979 3332 7974 3332 7972 3306 8015
      3311 8066 3327 8039 3326 8036 3328 8035
      3327 8030 3330 8025 3335 8024 3349 8000
TIME...MOT...LOC 1914Z 274DEG 32KT 3344 7998 3316 8050
Special weather statement, Aug 14, 3:44 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Charleston SC
344 PM EDT TUE AUG 14 2018

GAZ140-141-142030-
Inland McIntosh-Coastal McIntosh-
344 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY...

At 344 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Country Club Estates, or near Darien, moving
northeast at 15 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Darien, Wolf Island, Crescent, Carnigan, Eulonia, Valona, Sapelo
Island and Little Saint Simons Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3129 8141 3133 8144 3132 8144 3133 8145
      3134 8147 3134 8149 3138 8155 3158 8148
      3148 8120 3129 8128
TIME...MOT...LOC 1944Z 211DEG 15KT 3129 8147
Special weather statement, Aug 14, 4:00 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EDT TUE AUG 14 2018

SCZ044-045-052-142045-
Inland Berkeley-Tidal Berkeley-Dorchester-
400 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 400 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Trio to near
Dorchester, and moving east at 25 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Summerville, Goose Creek, Moncks Corner, Ladson, Dorchester,
Ridgeville, St. Stephen and Bonneau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3343 7987 3340 7986 3337 7980 3338 7979
      3332 7974 3332 7970 3330 7966 3327 7956
      3322 7946 3313 7961 3313 7964 3311 7965
      3295 7991 3312 8045 3346 7990
TIME...MOT...LOC 2000Z 255DEG 20KT 3341 7976 3315 8035
Special weather statement, Aug 14, 4:41 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Charleston SC
441 PM EDT TUE AUG 14 2018

SCZ043>045-050-052-142115-
Inland Berkeley-Tidal Berkeley-Charleston-Inland Colleton-Dorchester-
441 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
COLLETON...BERKELEY AND DORCHESTER COUNTIES...

At 441 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Givhans to
Ruffin, and moving east at 20 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
North Charleston, Summerville, Goose Creek, Hanahan, Walterboro,
Naval Weapons Station Charleston, Slands Bridge and Ladson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

&&

LAT...LON 3295 7992 3281 8057 3300 8098 3310 8038
TIME...MOT...LOC 2041Z 272DEG 16KT 3305 8033 3298 8079
Special weather statement, Aug 14, 4:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
446 PM EDT TUE AUG 14 2018

SCZ047-048-051-142130-
Inland Jasper-Coastal Jasper-Beaufort-
446 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES...

At 446 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Hardeeville to
Pritchardville. These storms were nearly stationary.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Bluffton, Jasper, Hardeeville, Purysburgh, Pritchardville, Rose Hill
and Sun City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3226 8115 3229 8112 3231 8112 3232 8113
      3241 8108 3229 8079 3215 8096
TIME...MOT...LOC 2046Z 232DEG 4KT 3227 8109 3222 8095
Special weather statement, Aug 14, 4:51 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
451 PM EDT TUE AUG 14 2018

GAZ116-117-119-138-139-142130-
Coastal Liberty-Inland Liberty-Coastal Chatham-Inland Bryan-Coastal
Bryan-
451 PM EDT TUE AUG 14 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY AND
CHATHAM COUNTIES...

At 451 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Sunbury, or 10 miles south of Richmond Hill,
moving northeast at 10 mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of this storm include...
Richmond Hill, Fort Mcallister, Keller, Belfast and Sunbury.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3177 8138 3194 8134 3190 8123 3189 8124
      3190 8122 3181 8099 3169 8113
TIME...MOT...LOC 2051Z 211DEG 7KT 3179 8127

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:44 PM EDTSpecial Weather StatementCHSMcIntosh46 min
Aug 14, 4:51 PM EDTSpecial Weather StatementCHSChatham39 min
Aug 14, 5:23 PM EDTSpecial Weather StatementCHSLiberty52 min
Aug 14, 6:02 PM EDTSevere Thunderstorm WarningCHSChatham58 min
Aug 14, 6:39 PM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Chatham, Effingham2 hr
Aug 14, 7:17 PM EDTAreal Flood AdvisoryCHSLiberty, Long, Tattnall88 min
Aug 14, 7:50 PM EDTAreal Flood AdvisoryCHSBulloch85 min
Aug 14, 7:58 PM EDTSpecial Weather StatementCHSBulloch47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.